MAUDE Adverse Event Report: CARDINAL HEALTH 200, INC T.E.D.; STOCKING, MEDICAL SUPPORT (TO PREVENT POOLING OF BLOOD IN LEGS)

CARDINAL HEALTH 200, INC T.E.D.; STOCKING, MEDICAL SUPPORT (TO PREVENT POOLING OF BLOOD IN LEGS)
Model Number 7115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that peroneal nerve palsy occurred during use of ted surgical stockings.Ted was put on the patient for total knee arthroplasty.Later, the patient complained of numbness, and the physician who saw the patient diagnosed them as having peroneal nerve palsy.Additional information received on 02oct2023 stated that the patient has drop foot and poor dorsiflexion due to this incident.The patient is currently taking physical therapy.The numbness has decreased now.It is unknown how long the numbness stayed.No other symptoms were experienced.
 
Additional Manufacturer Narrative
A sample was not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
**udi related data quality updates only** corrected section d1 brand name; corrected section d3 manufacturer name; corrected section d4 catalog number; corrected section g4 pma/510(k)number; corrected section h5 labeled for single use?.

Brand Name
T.E.D.
Common Device Name
STOCKING, MEDICAL SUPPORT (TO PREVENT POOLING OF BLOOD IN LEGS)
Manufacturer (Section D)
CARDINAL HEALTH 200, INC
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17865213
Report Number3009211636-2023-00824
Device Sequence Number12194991
Product Code DWL
UDI-Device Identifier10192253015973
UDI-Public10192253015973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7115
Device Catalogue Number7115-
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/02/2023
Not provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/17/2023
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown